# SDR SWAA2020032719681

- Difficulty date: February 19, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; LEFT SIDE Z CHANNEL; 4' AFT OF STA 727D HAVE A CORROSION SPOT; MARKED 29-63. / REPLACEMENT OF AFT CARGO COMPARTMENT LEFT SIDE 'Z' CHANNEL TO BE ACCOMPLISH ON DEFECT #W141190.
